Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Commutators in the special and general linear groups


Author: R. C. Thompson
Journal: Trans. Amer. Math. Soc. 101 (1961), 16-33
MSC: Primary 20.75
MathSciNet review: 0130917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75

Retrieve articles in all journals with MSC: 20.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0130917-7
PII: S 0002-9947(1961)0130917-7
Article copyright: © Copyright 1961 American Mathematical Society